|
Volumn , Issue , 2010, Pages 4701-4708
|
A Markovian jump congestion control strategy for mobile ad-hoc networks with Differentiated Services traffic
|
Author keywords
Congestion control; Markovian jump systems; Mobile network; Time varying delays
|
Indexed keywords
CONGESTION CONTROL;
DIFFERENTIATED SERVICES;
MARKOVIAN JUMP SYSTEMS;
MARKOVIAN JUMPS;
MOBILE NETWORKS;
NEIGHBORING NODES;
NETWORK LOAD;
PACKET DROPOUTS;
PHYSICAL NETWORK;
ROBUST ADAPTIVE;
STOCHASTIC STABILITY;
TIME-VARYING DELAY;
TRANSPORT CONTROL PROTOCOL;
WIRELESS MOBILE NETWORKS;
AD HOC NETWORKS;
CONGESTION CONTROL (COMMUNICATION);
LINEAR MATRIX INEQUALITIES;
MOBILE AD HOC NETWORKS;
MOBILE TELECOMMUNICATION SYSTEMS;
NETWORK PROTOCOLS;
TELECOMMUNICATION NETWORKS;
TIME VARYING NETWORKS;
TRANSMISSION CONTROL PROTOCOL;
UNCERTAIN SYSTEMS;
TIME VARYING CONTROL SYSTEMS;
|
EID: 78650237330
PISSN: None
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (7)
|
References (13)
|